# SDR MASA200700144

- Difficulty date: March 13, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 10,853 hours, 7,262 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7302 IAD - BURNING ODOR IN CABIN AFTER BIRD STRIKE.  MX COMPLIED WITH REPAIR TO THE FAN CASE AND COWLING.
